null

Choose your FREE gift for orders over $90*

Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets


(No reviews yet) Write a Review
$7.49

or make 4 interest-free payments of $1.87 AUD fortnightly with Afterpay More info

Pharmacy medicine. This item may require a short phone consultation with the Pharmacist before it is shipped. Find out more
Pharmacist only medicine. This item will not be shipped until our Pharmacist has conducted a phone consultation. Find out more
This medicine requires a prescription. This item can not be shipped until a valid Australian prescription is received and processed by our Pharmacist. Find out more

Out of stock

General Product Description

Aspro Clear Aspirin provides fast & effective temporary relief from symptoms such as headache, sore throat, toothache, migraine headache, medically-diagnosed rheumatic and arthritic pain, pain associated with cold & flu, Inflammation associated with muscular aches and pains, medically-diagnosed neuralgia or fibrositis and period pain. Also reduces fever.

 

Key Features

  • Soluble effervescent tablets
  • Pleasant taste
  • Fast, effective temporary relief from pain
  • Starts to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it.

 

Directions for Use

Adults: Take 2-3 tablets dissolved in a glass of water every 4 hours as necessary.

Children over 12 years: Take 1-2 tablets dissolved in a glass of water every 4 hours as necessary.

Do not exceed 12 tablets in 24 hours.

 

Warnings

Always read and follow the directions for use. Incorrect use may be harmful.  If symptoms persist, talk to your health professional.

Do not use this product

  • if you have a stomach ulcer or history of heart failure
  • during pregnancy unless advised to by your doctor
  • if you are allergic to aspirin or other anti-inflammatory medicines.
  • if you are allergic to aspirin
  • if you are taking anticoagulant therapy Unless a doctor has told you to
  • for more than a few days at a time
  • in children under 12 years of age
  • in children 12-16 years of age with or recovering from chicken pox, influenza or fever.
  • if you have asthma
  • with other medicines containing aspirin or anti-inflammatory medicines that you are taking regularly
  • if you have impaired kidney or liver function 

 

Ingredients

Each Tablet contains Aspirin 300mg.

Contains saccharin sodium, sulfites and sorbates.

 

SKU:
45309